# SDR SWAA2022052504755

- Difficulty date: May 5, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 46,470 hours, 32,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 867 LBL 12.5 AFT CARGO COMPARTMENT 2022-231036 / [01] REPLACED ANGLE LOC BS867 LBL 12 AND FASTENER I.A.W SRM B737-700 51-40-02 AND DRAWING # 149A8102 REV:-; SEE INDIVIDUAL STEP SIGN OFFS BELOW;[02] REPLACED ANGLE LOC BS867 LBL 12 AND FASTENER I.A.W SRM B737-700 51-40-02 AND DRAWING # 149A8102 REV:-; SEE INDIVIDUAL STEP SIGN OFFS BELOW
